# SDR CALA2017080802576

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 65,581 hours, 26,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2299
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST HAVE FAULT EPSU BATTERY EMER L. REMOVED AND REPLACED EPSU AND BATTERY AT DOOR 1L,OP CHECK NORMAL REF AMM 33-51-38.
